# SDR SWAA2022060805683

- Difficulty date: May 8, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 50,797 hours, 27,672 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W L/E PANEL 621CB DELAM ON L/E OF PANEL / [01] REMOVED 2EA. BACKUP PLATES ACCORDING TO SRM 51-40-02; PARA. 4.E02] IDENTIFIED PANEL 621CB MATERIAL ACCORDING TO SRM 57-41-01-0I-4; FIG. 5; TABLE 5; ITEM 3; AND FIG. 20; TABLE 17.  FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 57-41-01-1A-1; PARA'S 2.B AND 4.A.(5) & (6); AND FIG. 106.  AREAS TO BE REPAIRED ACCORDING TO SRM 51-70-05-2R-6; AS REQUIRED BY SRM 57-41-01-2R-1; PARA'S 2; 4.B; AND TABLE 202.  REMOVED DELAMINATED PLIES TO A REGULAR SHAPE AT THE I/B FWD CORNER (PLUS 11 ADDITIONAL FASTENER HOLES); TAP TESTED AREAS (NO DISBONDS NOTED); TAPER SANDED AREAS; REMOVED CONTAMINANTS FROM REPAIR AREA; ALL ACCORDING TO SRM 51-70-05-2R-6; PARA'S 4.A THRU 4.D.; AND SRM 51-70-14-2R-3. PARA. 4.A.(2).(B).;[05] CLEANED REPAIR AREAS; APPLIED REPAIR PLIES FABRICATED FROM BMS 8-139; ST 1581 FIBERGLASS (LOT# 1492620-1) AND BMS 5-154; TY2; GR5 ADHESIVE (LOT# 1483752-1); THEN VACUUM BAGGED REPAIR AREA FOR OVEN CURE; ACCOMPLISHED VACUUM BLEED DOWN TEST (PASS); ALL ACCORDING TO SRM 51-70-05-2R-6; PARA'S 4.E AND 4.F.;[10] FABRICATED ALUMINUM FOIL REPAIR PLY FROM BMS8-289 LOT#1484605-1; INSTALLED USING BMS8-301CL1 (EA9390) LOT#JH1GAA7833. FABRICATED EXPANDED ALUMINUM FOIL MESH REPAIR PLY USING BMS 8-336 LOT#1360513-1
